# SDR DHL96740001

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: AN31671
- Condition: Worn
- Location: Nlg Door
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, NOSE GEAR DOOR LIGHT ILLUMINATED.  PLACED LEVER UP AND DOWN, LIGHT EXTINGUISHED.  REMOVED AND REPLACED NOSE GEAR DOOR ACTUATOR MM 32-60.
